# SDR QXEA0003290

- Difficulty date: December 11, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SUSPECT CRACK AT TOP DEAD CENTER INBOARD FACE OF LOWER RIGHT HAND OUTBOARD LUG. REPAIRED IAW HORIZON AIR EA 4-57-514.
